# SDR GTIA010645

- Difficulty date: July 11, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: 100505107
- Part serial: D50133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FOUND L2 SLIDE PACK DEPLOYED.  REMOVED AND REPLACED L2 SLIDE PACK IAW MD-80 MM 25-62-00.  (M)
